# SDR HNAA2024102401021

- Difficulty date: September 16, 2024
- Submitted: October 24, 2024
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 45,991 hours, 41,789 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2067 SHEAR CLIP CRACKED AT FR66 BTW SRT6-7L.  RAR SHEAR CLIP IAW SRM 51-40-02
